# SDR CA130603003

- Difficulty date: May 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, THE NR 2 ENGINE TORQUE VALUES WERE FLUCTUATING ERRATICALLY.  THE PILOT DECIDED TO RETURN TO DEPARTURE.  THE CUSTOMER IS ACTUALLY TROUBLESHOOTING THIS TORQUE ISSUE.
